# SDR CA970903013

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Ge CFM565A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 8061512
- Condition: Failed
- Location: Nr2 Engine
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH, NR2 COMPRESSOR VANE FAULT MESSAGE ON ECAM. TO AVOID RAPID THRUST MOVEMENT, ENGINE WOULD NOT COME ABOVE THRUST ON AUTO THROTTLE AND MANUAL THROTTLE. LANDED WITH NR2 ENGINE AT 21 PERCENT N1 ONLY.
